Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Swollen finger with white substance in it, painful. Taking NSAID's to relieve, no help. What to do ?

My finger is swollen.. then I prick it with a needle so that pus will come out since it has whitish discharge on the inside. But then it swells more and there is blood and pus draining as well as pain is present all the time. I am taking NSAID s to relieve the inflammation and pain, well it works but still the swelling is still there, pus and bleeding and pain. Its been 6 days. What am I going to do with this?
Asked On : Fri, 19 Oct 2012
Answers:  1 Views:  61
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Cardiologist 's  Response
Pus restrained is painful. It has to be drained and allowed to drain. Pin prick is not enough. It is not good to do it yourself - you may introduce more infection. A larger incision by a qualified doctor is in need. He will drain properly. It is left open for some time to drain for more time. You may need an antibiotic - local, may be systemic also. See a general surgeon and you will be well in no time
Take care
Wishing you speedy recovery
Good luck
Answered: Fri, 19 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor